# SDR USAA960795

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Service Doorway
- Part time: 38,686 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK EDDY CURRENT INSPECTION, FOUND .125 INCH CRACK AFT SERVICE DOOR CUTOUT AT UPPER HINGE CUTOUT FORWARD END SKIN.  INSTALLED EXT SKIN DOUBLER, REPAIRED PER SRM 53-30-3 FIG 21A.  (M)
